# SDR DALA2020112403850

- Difficulty date: November 20, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 11,395 hours, 1,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT EACH SEAT ON LT SIDE OF A/C WILL NOT GO OUT.  CORRECTIVE ACTION: RESET CIDS, PER A350 AMM 44-11.  ALL OPERATIONS NORMAL.
